# SDR VNAA202306291111

- Difficulty date: June 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 28,342 hours, 22,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RED PASSENGER DOOR WARNING MESSAGE IN CLIMB THROUGH F220. FA REPORTS HANDLE MOVED UP TO HALF WAY BETWEEN FULL OPEN AND FULL CLOSE. / ADJUSTED PAX DOOR LATCH MECHANISM IAW CRJ700 AMM 52-11-02-820-801-A02.PAX DOOR AND INDICTION OPS CHECKS GOOD IAW AMM 52-11-00-710-801.
